Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 309-320

Fractional powers of non-negative operators in Fréchet spaces

Universidad de Valencia, Facultad de Matematicas, Departamento de Matematica Aplicada y Astronomia, Burjassot, Valencia, Spain

Received 21 April 1988; Revised 16 August 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.